UKHSA has announced the start of an urgent investigation.
Three countries offer and administer the vaccine to children at the age of 5, with the UK granting the jab emergency use approval to use the shots on children from 5 to 11; this is the first thing they should investigate.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
Pfizer’s own study shows that the mRNA shot accumulates in the liver and causes Hepatitis.
On April 15, 2022, the WHO gave a global warning about the new form of severe acute Hepatitis with an unknown cause that affects healthy children. These kinds of cases have been reported in Spain and Ireland.
‘’The clinical syndrome in identified cases is acute Hepatitis with markedly elevated liver enzymes, often with jaundice, sometimes preceded by gastrointestinal symptoms, in children principally up to 10 years old. Some cases have required transfer to specialist children’s liver units, and six children have undergone liver transplantation. As of April 11, no death has been reported among these cases, and one epidemiologically linked case has been detected.”
The announcement came from UKHSA once they detected a higher number of liver inflammations among children.
Hepatitis symptoms include:
- dark urine
- pale, grey-colored poo
- itchy skin
- yellowing of the eyes and skin (jaundice)
- muscle and joint pain
- a high temperature
- feeling and being sick
- feeling unusually tired all the time
- loss of appetite
- tummy pain
The WHO rt discussed a possible role of the Covid-19 virus in the outbreak:
“Severe acute respiratory syndrome coronavirus type 2 (SARS-CoV-2) and/or adenovirus have been detected in several cases. The United Kingdom has recently observed an increase in adenovirus activity, which is co-circulating with SARS-CoV-2, though the role of these viruses in the pathogenesis (the mechanism by which disease develops) is not yet clear….
“While some cases tested positive for SARS-CoV-2 and/or adenovirus, genetic characterization of viruses should be undertaken to determine any potential associations between cases.”
There are other causes of Hepatitis.
Some of them are autoimmune Hepatitis and the one that happens as a result of the vaccines, drugs, toxins, and alcohol.
Autoimmune Hepatitis occurs when the body makes antibodies against your liver tissue. And autoimmune conditions are linked to the C-19 shots and the C-19 viral infection.
Once case reports paper shared at PubMed in September 2021 called Auto-immune Hepatitis following COVID vaccination described two cases of autoimmune Hepatitis after C-19 vaccination.
The latest investigation of C-19 vaccination as a complicating factor in the development of the new form of Hepatitis hasn’t happened yet, but it’s the first place the scientist should be looking for.
It was assumed that the C-19 vaccine’s spike protein would remain at the injection site and last up to several weeks like other proteins produced in the body.
”The greatest mean concentration outside the injection site was observed in the liver, with values of 27.916 μg Equiv lipid/g (equivalent to 21.5 % dose) in males and 30.411 μg Equiv lipid/g (equivalent to 18.4 % dose) in females.”
The Japanese regulatory agency’s biodistribution study of the Pfizer shot shows that the contents of the C-19 vaccine go from the injection site via the bloodstream, and it ends up in different organs, including the liver, spleen, adrenal glands, and ovaries for 48 hours after the shot.
Those animals that got the vaccine are observed.
The researchers reported that hepatic effects induced by LNP delivery systems had been reported.
The authors of the paper revealed that when the mRNA Pfizer shot enters the human liver cells, it triggers the cell’s DNA which is in the nucleus, to increase the production of the LINE-1 protein.
‘’ Through conducting the study, they also found spike proteins expressed on the surface of the liver cells that researchers say may be targeted by the immune system and possibly cause autoimmune hepatitis, as “there [have] been case reports on individuals who developed autoimmune hepatitis after BNT162b2 vaccination.”
The authors were referring to the first reported case of a healthy 35-year-old female who developed autoimmune Hepatitis a week after her first dose of the Pfizer COVID-19 vaccine. This led to a study being conducted in which the authors concluded there is a possibility that “spike-directed antibodies induced by vaccination may also trigger autoimmune conditions in predisposed individuals.”’’ The Daily Expose reported
The researchers Bril et al. (2021) revealed that “severe cases of SARS-CoV-2 infection are characterized by an auto-inflammatory dysregulation that contributes to tissue damage.”
They argued that “It is also possible that we could be in the presence of a vaccine-related drug-induced liver injury with features of autoimmune Hepatitis [….] symptoms developed six days after vaccination, which instinctively appears as a short period of time. However, latency periods after vaccination of just days have been observed in prior reports”.